DOI 10.1097/phm.0000000000003003
Semaglutide-Associated Sequential Unilateral Transient Osteoporosis of The Hip: A Case Report.
Аннотация
Transient osteoporosis of the hip (TOH) is a rare, self-limiting bone marrow edema syndrome characterized by acute hip pain. Although metabolic, mechanical, and vascular factors have been proposed, the underlying cause remains unclear.1 We report a case of sequential unilateral TOH episodes, temporally related to semaglutide exposure and re-exposure, in a healthy middle-aged man with symptom resolution following drug discontinuation and conservative treatment. Semaglutide, a glucagon-like peptide-1 receptor agonist increasingly used off-label for weight loss, has not previously been linked to musculoskeletal complications. Although causality cannot be definitively established, the consistent temporal relationship between semaglutide exposure and symptom onset suggests a possible association. Given the growing use of semaglutide, clinicians should consider TOH in the differential diagnosis of acute atraumatic hip pain, and further studies are warranted to elucidate the underlying mechanisms of this association.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.